# SDR HNAA0800035

- Difficulty date: January 18, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 39,745 hours, 43,758 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal
- Condition: Burned
- Location: Ballast
- Part time: 39,745 hours, 43,758 cycles
- Component: Ballast
- Component part number: BA080061
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM OVERHEAD BIN 5 D/F AREA.  FOUND OVERHEAD BIN LIGHT AT 5DF WITH BURNED TERMINAL ENDS.  REPLACED TERMINAL END AND BALLAST, OPERATIONAL CHECK GOOD.
